# SDR QR9R2023121900001

- Difficulty date: December 19, 2023
- Submitted: December 19, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724319817
- Aircraft time: 2,966 hours
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sensor
- Part number: 9580115910
- Condition: Warning Light
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE #2 OVERSPEED FAIL CAUTION ON START RUN-UP. REMOVED AND REPLACED DOUBLE SENSOR IAW ARRIEL 1 E2 MM 77-14-00-900-802-A01. MOC COMPLETED IAW AMM 05-60-00, 6-1.
